# SDR DL72S021376

- Difficulty date: November 23, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 69,836 hours, 52,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Out Of Position
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR MIGRATED SHIM, INSPECTION OF LT WING INBD FLAP INBD FLAP TRACK REVEALED A MIGRATED LAMINATED SHIM.  THE CONDITION IS TYPICAL OF THAT DOCUMENTED PER BAC S/B 727-57-0178 AND AD 90-07-05.  THE SHIM WAS MIGRATED BEYOND THE ALLOWABLE LIMITS OF THE S/B AND WAS REPLACED PER THE S/B INSTRUCTIONS AND PER ER/A 384219-14AD.
